International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part F

A common coupled fixed point theorem using E.A. like property in supernova spaces


Author(s): K Sridevi, MVR Kameswari and DMK Kiran

Abstract: In this paper, we introduce a new space, named Supernova Space and provide an example. We prove a common coupled fixed point theorem for four maps satisfying the E. A. Like property and w-compatibility in this space. We also obtain some corollaries from this result.

Pages: 427-433 | Views: 458 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
K Sridevi, MVR Kameswari, DMK Kiran. A common coupled fixed point theorem using E.A. like property in supernova spaces. Int J Stat Appl Math 2018;3(2):427-433.
Call for book chapter
International Journal of Statistics and Applied Mathematics